May/June 2023 Hierarchical exact controllability of hyperbolic equations and Dunford-Pettis' theorem
Fágner D. Araruna, Enrique Fernández-Cara, Luciano C. da Silva
Adv. Differential Equations 28(5/6): 505-536 (May/June 2023). DOI: 10.57262/ade028-0506-505


This paper deals with the Stackelberg-Nash strategies for boundary control problems for linear and semilinear wave equations. Assuming that we can act on the system through a hierarchy of controls, to each leader, we associate a Nash equilibrium (two followers) corresponding to a bi-objective optimal control problem. Then we look for a leader that solves an exact boundary controllability problem. We mainly consider the case of a semilinear hyperbolic PDE where all the controls (leader and followers) act on small parts of the boundary. In view of the lack of regularity, the arguments usually invoked to prove controllability do not work here. Accordingly, we carry out a fixed-point approach based on weak compactness in $L^1$. To this purpose, we apply Dunford-Pettis' Theorem. We also consider the case where the followers act in small subsets of the domain.


Download Citation

Fágner D. Araruna. Enrique Fernández-Cara. Luciano C. da Silva. "Hierarchical exact controllability of hyperbolic equations and Dunford-Pettis' theorem." Adv. Differential Equations 28 (5/6) 505 - 536, May/June 2023.


Published: May/June 2023
First available in Project Euclid: 27 February 2023

Digital Object Identifier: 10.57262/ade028-0506-505

Primary: 35L05 , 90C29 , 93B05

Rights: Copyright © 2023 Khayyam Publishing, Inc.


This article is only available to subscribers.
It is not available for individual sale.

Vol.28 • No. 5/6 • May/June 2023
Back to Top